# SDR M3HA96009

- Difficulty date: April 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4209G
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 129
- Engine: Pwa PW120
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Seals
- Condition: Cracked
- Location: Nr 2 Eng
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: E, A

## Discrepancy

KOA - FLT 703 - ENGINE NR 2 ROLL BACK TO ABOUT 50 PERCENT TQ ALL OTHER IND GOOD, NO RESPONSE WITH THROTTLE.  FOUND FUEL LEAK ON NR 2 ENGINE REPLACED SEALS ON FUEL NOZZLE 2, 3, 4, 5 LEAK CK GOOD ENG RUN CK GOOD IAW JIC 73-13-61 RAI 10000-001.  (M)
